# SDR 1HYR20110202

- Difficulty date: January 25, 2011
- Submitted: February 2, 2011
- Operation: General aviation
- Aircraft: N3GC
- Make and model: Beech C90
- Aircraft serial: LJ576
- Aircraft time: 10,604 hours, 8,970 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Frame
- Part number: 50410012249
- Condition: Worn
- Location: Mlg Attach
- Part time: 10,604 hours, 8,970 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE INSP, IT'S BEEN NOTED THAT THE NLG HAD SIGNIFICANT "FOR AND AFT" PLAY AT THE UPPER DRAG STRUT ATTACH POINT.  FURTHER INSP REVEALED THAT THE DRAG LEG BEAM FRAME ASSY PN 50-410012-249 WAS SHOWING MOVEMENT ALONG THE ROW OF FASTENERS THAT SECURE THIS TO THE NOSE STRUCTURE SKIN PANELS AT FS 57.50.  UPON REMOVAL OF THE BEAM AND ASSOCIATED STRUCTURE, IT WAS DISCOVERED THAT THE FASTENER HOLES IN THE NOSE STRUCTURE SKIN PANEL WERE WORN OBLONG "FOR AND AFT".  MFG HAS DECIDED TO REPLACE THE DRAG LEG BEAM ASSY AND ADJACENT LT AND RT INTERCOSTAL FRAMES PN 50-410012-313 AND 50-410012-254.  WITH THE REPLACEMENT OF THESE PARTS, ACFT MFG HAS AUTHORIZED A FIELD REPAIR, FR-KA-03977, TO OVERSIZE THE FASTENER HOLES WHERE THE BEAM FASTENS TO THE SKIN PANELS AND MAINTAIN NOMINAL HOLES AT THE ADJACENT STRUCTURE.  IN ADDITION, MFG HAS AUTHORIZED ALTERNATE FASTENERS FOR INSTALLATION. THERE HAVE NOT BEEN ANY PILOT COMPLAINTS FROM THIS ISSUE.
